I get my perscription the pills are different colors? I have been noticing some new side effects... they put on there that the color is different everytime... but how do I know that I am not geeting something I shouldn't??
Are you sure you haven't been given a generic? Or a lower dosage? that should be the only reasons for colour changes. I take the same dosage and mine are brown. always brown. I am in South Africa. Check up that you are getting the 150 dosage and that it's not a generic. Generics have different side effects, that's why I won't try them again, no matter how much cheaper they are!
150mg are always brown. Does the packet say it is 150mg Effexor?Is it still the same one you started on XR or XL? You have possibly been put on the generic, but the packet will have a different name on it, not Effexor, Check the packet and the leaflet inside. They will tell you what you have got.
I found the generic was different from the brand, and not so effective, and I asked to be put back on Effexor. If you are in doubt, take the packet back to the pharmacist and discuss with them.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Mar 2012 • 2 answers
Posted 30 Dec 2012 • 7 answers
Posted 14 Jan 2014 • 2 answers
Posted 11 Feb 2015 • 1 answer
Posted 18 Dec 2015 • 2 answers